# SDR USAA2010011490102

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 30,132 hours, 12,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3849
- Condition: Inoperative
- Location: Cabin
- Part time: 30,130 hours, 12,104 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 152 - PDX - PHC - EMERGENCY LIGHTS, FORWARD EMERGENCY POWER SUPPLY UNIT (EPSU) FAILED TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU).  OPERATIONAL CHECK WAS GOOD.
